# SDR SWAA2021051871839

- Difficulty date: April 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 32,492 hours, 19,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN #2 SEAT TRACK CORRODED INNER TRACK STA 727A TO 727B / REMOVED AND REPLACED #2 SEAT TRACK FROM STA 540 TO STA 727B PER SRM 51-40-02.PART NUMBER:144A5350-1.
